MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) JAGTOME¿ RX 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)

BOSTON SCIENTIFIC - COSTA RICA (COYOL) JAGTOME¿ RX 39; UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Model Number M00573100
Medical Device Problem Code Failure to Align (2522)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The exact event date is unknown; however, it was reported that the case was performed sometime in the second week of (b)(6).Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a jagtome¿ rx 39 was used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed.The exact procedure date is unknown; however, it was reported that the case was performed sometime in the second week of (b)(6).According to the complainant, during the procedure, the tome would not relax from the bowed position regardless of the effort of manipulating the handle.They left the guidewire in place and just removed the sphincterotome.They then loaded a 9mm-12mm extractor balloon and completed the procedure.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.
 
Additional Manufacturer Narrative
Visual examination of the returned device found that the wire anchor dislodged, the distal pierced hole was torn, therefore, this last condition displaced the cutting wire causing the wire anchor to be dislodged from the extrusion.In addition, the cutting wire was kinked on the distal section, and the working length was twisted in multiple locations.The complaint was consistent with the reported event of wire won't release bow which could have been affected by dislodged wire anchor, and torn distal pierced hole.Based on the investigation and the receipt condition/functionality, the complaint conclusion investigation code selected for this complaint is "operational context¿ since it is most likely that due to anatomical and/or procedural factors encountered during the procedure, the performance of the device was limited.A dhr (device history record) review was performed and no deviation was found.A search of the complaint database confirmed that no similar complaints exist for the specified batch.
 
Event or Problem Description
It was reported to boston scientific corporation that a jagtome¿ rx 39 was used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure performed.The exact procedure date is unknown; however, it was reported that the case was performed sometime in the second week of february.According to the complainant, during the procedure, the tome would not relax from the bowed position regardless of the effort of manipulating the handle.They left the guidewire in place and just removed the sphincterotome.They then loaded a 9mm-12mm extractor balloon and completed the procedure.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.

Brand Name
JAGTOME¿ RX 39
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC (WITH OR WITHOUT ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key7406408
Report Number3005099803-2018-01021
Device Sequence Number18978025
Product Code KNS
UDI-Device Identifier08714729776536
UDI-Public08714729776536
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K013153
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2020
Device Model NumberM00573100
Device Catalogue Number7310
Device Lot Number20778703
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/29/2018
Initial Date Received by Manufacturer 03/14/2018
Supplement Date Received by Manufacturer05/03/2018
Initial Report FDA Received Date04/09/2018
Supplement Report FDA Received Date05/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1